The Klassification of Edwards curves over prime field

Бессалов, Анатолій Володимирович and Цыганкова, Оксана Валентиновна (2015) The Klassification of Edwards curves over prime field Прикладная радиоэлектроника, т. 14 (4). pp. 277-283. ISSN 1727-1290

[img]
Preview
Text
A_Bessalov_O_Tsygankova_PRE_4_IS_NTUUKPI.pdf

Download (253kB) | Preview

Abstract

Analysis of properties of points in small orders of twisted Edwards curve is given. Arithmetic for group operations with special points these curves is introduced . Classification of Edwards curves in on 3 distinct classes. The exact formulas for the number of curves of different classes a minimum order is received. A critical analysis of the results in the works of other authors is given.

Item Type: Article
Uncontrolled Keywords: elliptic curve; twisted Edwards curve; curve settings; points order; adding of points; isomorphism; quadratic torsion; square; nonsquare
Subjects: Articles in journals > Фахові (входять до переліку фахових, затверджений МОН)
Divisions: Institutes > Institute of Society > Chair of Information Technologies and Mathematics
Depositing User: професор Анатолій Володимирович Бессалов
Date Deposited: 26 Dec 2018 21:28
Last Modified: 26 Dec 2018 21:28
URI: http://elibrary.kubg.edu.ua/id/eprint/13839

Actions (login required)

View Item View Item